MathSciNet Relay Station
MathSciNet bibliographic data
MR1866056 (2003a:46051) 46E35 (46E30)
Fan, Xianling; Zhao, Dun On the spaces $L\sp {p(x)}(\Omega)$ and $W\sp {m,p(x)}(\Omega)$. J. Math. Anal. Appl. 263 (2001), no. 2, 424–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement